TU Darmstadt / ULB / TUbiblio

Simplifying Kaufman’s solution of the two-dimensional Ising model

Kastening, Boris (2001):
Simplifying Kaufman’s solution of the two-dimensional Ising model.
In: Physical Review E, American Physical Society, pp. 066106(1)-066106(4), 64, (6), ISSN 1063-651X,
[Online-Edition: http://dx.doi.org/10.1103/PhysRevE.64.066106],
[Article]

Abstract

We considerably simplify Kaufman’s solution of the two-dimensional Ising model by introducing two commuting representations of the complex rotation group SO(2n,C). All eigenvalues of the transfer matrix and therefore the partition function are found in a straightforward way.

Item Type: Article
Erschienen: 2001
Creators: Kastening, Boris
Title: Simplifying Kaufman’s solution of the two-dimensional Ising model
Language: English
Abstract:

We considerably simplify Kaufman’s solution of the two-dimensional Ising model by introducing two commuting representations of the complex rotation group SO(2n,C). All eigenvalues of the transfer matrix and therefore the partition function are found in a straightforward way.

Journal or Publication Title: Physical Review E
Volume: 64
Number: 6
Publisher: American Physical Society
Divisions: 11 Department of Materials and Earth Sciences > Material Science > Advanced Thin Film Technology
11 Department of Materials and Earth Sciences > Material Science
11 Department of Materials and Earth Sciences
Date Deposited: 07 Jan 2013 12:17
Official URL: http://dx.doi.org/10.1103/PhysRevE.64.066106
Identification Number: doi:10.1103/PhysRevE.64.066106
Export:

Optionen (nur für Redakteure)

View Item View Item